Vol. 21, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hitting times for transient stable processes

Sidney Charles Port

Vol. 21 (1967), No. 1, 161–165
Abstract

In this paper we explicitly find the asymptotic behavior, for large t, of the probability that a transient d-dimensional stable process first (last) hits a bounded Borel set during the time interval (t,).

Mathematical Subject Classification
Primary: 60.60
Milestones
Received: 30 June 1966
Published: 1 April 1967
Authors
Sidney Charles Port